Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 7, Pages 1192–1195 (Mi zvmmf624)  

This article is cited in 3 scientific papers (total in 4 papers)

On a method for solving boundary value problems for linear differential algebraic system of equations

A. A. Abramova, V. I. Ul'yanovaa, L. F. Yukhnob

a Dorodnicyn Computing Center Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia
b Institute of Mathematical Modeling, Russian Academy of Sciences, Miusskaya pl. 4a, Moscow, 125047, Russia

Abstract: A method for solving boundary value problems for linear differential algebraic systems of equations is proposed and examined. The method is based on a sequence of successive transformations of the original system. As a result, a normal system of ordinary differential equations or a system of algebraic equations is obtained. In the first case, one has the corresponding boundary value problem. The solution to this problem or the solution to the system of algebraic equations, in the second case, yields the solution to the original problem.

Key words: differential algebraic equation, linear boundary value problem.

Full text: PDF file (548 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:7, 1151–1154

Bibliographic databases:
UDC: 519.624.2
Received: 20.12.2004

Citation: A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving boundary value problems for linear differential algebraic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:7 (2005), 1192–1195; Comput. Math. Math. Phys., 45:7 (2005), 1151–1154

Citation in format AMSBIB
\Bibitem{AbrUlyYuk05}
\by A.~A.~Abramov, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper On a method for solving boundary value problems for linear differential algebraic system of equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 7
\pages 1192--1195
\mathnet{http://mi.mathnet.ru/zvmmf624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2188411}
\zmath{https://zbmath.org/?q=an:1082.34500}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 7
\pages 1151--1154


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf624
  • http://mi.mathnet.ru/eng/zvmmf/v45/i7/p1192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving the nonlinear eigenvalue problem for a differential algebraic system of equations”, Comput. Math. Math. Phys., 45:9 (2005), 1520–1524  mathnet  mathscinet  zmath
    2. Abramov A.A., Ul'yanova V.I., Yukhno L.F., “A method for solving boundary value problems and spectral problems for linear differential-algebraic systems”, Differential Equations, 42:7 (2006), 932–940  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    4. V. I. Ul'yanova, “A method for solving linear differential-algebraic systems of equations supplemented with nonlocal conditions specified by the Stieltjes integral”, Comput. Math. Math. Phys., 53:8 (2013), 1113–1116  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:247
    Full text:104
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021